Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Headaches, delayed period. Taking a sophia. Am I pregnant?

Hi, I'm taking a sophia more than 2 years and it's because of the simultaneous headache I decided to change my pill into charlize. I take my sophia last tab, last septmber 23 and i supposed to have my period on september 27. I started take charlize september 24. but until I did'nt have my period. Is it possible that I am pregnant?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
welcome to HCM!
u r taking contraceptives one after other.
no chance of pregnancy.
still, cosult your gynaec.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor